Publications [#243342] of J. Thomas Beale
- Beale, JT; Nishida, T, Large-Time Behavior of Viscous Surface Waves,
North-Holland Mathematics Studies, vol. 128 no. C
pp. 1-14, Elsevier, ISSN 0304-0208 [doi]
(last updated on 2019/11/16)
This chapter discusses the large-time behavior of viscous surface waves. It presents global in time solutions to a free surface problem of the viscous incompressible fluid, which is formulated as the motion of the fluid, governed by the Navier–Stokes equation. © 1985, Elsevier Inc. All rights reserved.